# SDR CALA2017121604475

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 28,500 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK-EXISTING DOUBLER REPAIR AT FR60 STR 41L-STR 42L REQUIRES EVALUATION & ARCHIVE. REMOVED EXISTING REPAIR AT FR 60 STRINGER 41L-42L. FABRICATED NEW DOUBLER MADE OF CLAD 2024-T3-.080" PER SRM 53-41-11-300-037 PARA 2 (A) FIGURE 20129. THIS REPAIR REQUIRES I NSPECTION AT 124,000FC''S FROM TIME OF REPAIR EMBODIMENT WITH SUB SEQUENT INSPECTIONS AND METHOD TBD IAW A319 SRI 53-41-11-205-034 TABLE 30117. ADD EMP:V039746 OK TO DIP PER SRM. REINSPECT AT 124000 FLT CYC FROM TIME OF RPR. SUBSEQUENT INSP TBD.
